# SDR DXTA200300168

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 3,687 hours, 2,886 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATTEMPTED TO RETRACT GEAR AND FOUND GEAR HANDLE WOULD NOT COME UP.  ACCOMPLISHED AIR TURNBACK TO HPN.  INSPECTED WIRING IN NOSE WHEEL WELL, FOUND NOSE WHEEL OFF CENTERED SWITCH WIRES BROKEN AT PLUG JN2 PINS (A + B).  REMOVED BROKEN WIRES FROM PLUG JN2 PINS (A + B), REPINNED PLUG JN2 PINS (A + B) IAW CESSNA 650 WIRE DIAGRAM MANUAL CHAPTER 32-50-01-01.  PERFORMED GEAR RETRACTION CHECK IAW CESSNA 650 MM CHAPTER 32-00-01, NO DEFECTS NOTED AT THIS TIME.
